MathSciNet Relay Station
MathSciNet bibliographic data
MR1898434 11D41 (11B65 11B68 11J86)
Bilu, Yu. F.; Brindza, B.; Kirschenhofer, P.; Pintér, Á.; Tichy, R. F. Diophantine equations and Bernoulli polynomials. With an appendix by A. Schinzel. Compositio Math. 131 (2002), no. 2, 173–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement